- isn = "00361399"
- Artículo:
Coupled Forward-Adjoint Monte Carlo Simulations of Radiative Transport for the Study of Optical Probe Design in Heterogeneous Tissues
- Autor:
Carole K. Hayakawa
Jerome Spanier
Vasan Venugopalan
- Página:
253
- Publicación:
SIAM Journal on Applied Mathematics
- Volúmen:
68
- Número:
1
- Periodo:
noviembre 2007
- ISSN:
00361399
- SrcID:
00361399-2007-11.txt
- Documento número 642181
- Actualizado el martes, 10 de julio de 2018 10:26:11 a. m.
- Creado el martes, 10 de julio de 2018 10:26:11 a. m.
- Enlace directo
- Artículo:
Identifying Scattering Obstacles by the Construction of Nonscattering Waves
- Autor:
D. Russell Luke
Anthony J. Devaney
- Página:
271
- Publicación:
SIAM Journal on Applied Mathematics
- Volúmen:
68
- Número:
1
- Periodo:
noviembre 2007
- ISSN:
00361399
- SrcID:
00361399-2007-11.txt
- Documento número 642182
- Actualizado el martes, 10 de julio de 2018 10:26:11 a. m.
- Creado el martes, 10 de julio de 2018 10:26:11 a. m.
- Enlace directo
- Artículo:
Convective Stabilization of a Laplacian Moving Boundary Problem with Kinetic Undercooling
- Autor:
Ute Ebert
Bernard Meulenbroek
Lothar Schäfer
- Página:
292
- Publicación:
SIAM Journal on Applied Mathematics
- Volúmen:
68
- Número:
1
- Periodo:
noviembre 2007
- ISSN:
00361399
- SrcID:
00361399-2007-11.txt
- Documento número 642183
- Actualizado el martes, 10 de julio de 2018 10:26:11 a. m.
- Creado el martes, 10 de julio de 2018 10:26:11 a. m.
- Enlace directo
- Artículo:
A Stage-structured Predator-prey Model of Beddington- DeAngelis Type
- Autor:
Shengqiang Liu
Edoardo Beretta
- Página:
1101
- Publicación:
SIAM Journal on Applied Mathematics
- Volúmen:
66
- Número:
4
- Periodo:
August 2006
- ISSN:
00361399
- SrcID:
00361399-2006-04.txt
- Documento número 652632
- Actualizado el martes, 10 de julio de 2018 10:27:40 a. m.
- Creado el martes, 10 de julio de 2018 10:27:40 a. m.
- Enlace directo
- Artículo:
On the Relationship between Supplemental Balances in Two Theories for Pure Interface Motion
- Autor:
Eliot Fried
- Página:
1130
- Publicación:
SIAM Journal on Applied Mathematics
- Volúmen:
66
- Número:
4
- Periodo:
August 2006
- ISSN:
00361399
- SrcID:
00361399-2006-04.txt
- Documento número 652633
- Actualizado el martes, 10 de julio de 2018 10:27:40 a. m.
- Creado el martes, 10 de julio de 2018 10:27:40 a. m.
- Enlace directo